# SDR 05FDEA01681

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46625
- Aircraft time: 71,280 hours, 26,134 cycles
- Engine: Ge CF66D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE FUEL LINE CRACKED ABOVE PYLON AT CONNECTING BRACKET UNDER PANEL 617CT.  REMOVED AND REINSTALLED AFTER REPAIR PER TRAVLER T5/527309, NR 3 ENGINE PYLON.  MAIN FUEL LINE AT PANEL 617CT IAW MM 20-50-01-2. LEAK CHECK GOOD IAW MM 28-00-02-2.
